# SDR QXEA2014122701111

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 18,579 hours, 20,110 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, AFTER THE MAINS FINISHED RETRACTING THE NOSE GEAR REMAINED IN TRANSIT FOR SEVERAL SECONDS AND THEN WITH HESITATION RETRACTED.  ALTERNATE LANDING GEAR EXTENSION WAS COMPLIED WITH.  RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND NLG K2 PROXIMITY BRACKET INSTALLED ON NLG INCORRECTLY.  FUNCTIONAL TEST OF MLG PRIMARY RETRACTION AND EXTENSION SYSTEM PERFORMED WITH NO DEFECTS NOTED.  GEAR TRANSITION TIMES WERE NORMAL WITH NO HESITATION.  IAW AMM TASK 32-31-00-720-801. RETURNED TO SERVICE.
